MathSciNet Relay Station
MathSciNet bibliographic data
MR2520528 47H10 (47J20)
Cianciaruso, Filomena; Colao, Vittorio; Muglia, Luigi; Xu, Hong-Kun On an implicit hierarchical fixed point approach to variational inequalities. Bull. Aust. Math. Soc. 80 (2009), no. 1, 117–124.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement